# SDR ASAA12510878

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 23,179 hours, 7,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Part number: NAS11031W
- Condition: Missing
- Location: L1 Door
- Component: Door
- Component part number: 141A61505
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL L1 DOOR COULD NOT BE OPENED.  WHEN DOOR DID OPEN IT MADE SOME LOUD GRINDING NOISES.  FOUND SCREW & KEY WASHER MISSING FROM GUIDE ARM LOWER RADIUS LINK.  INSTALLED NEW SCREW & KEY WASHER & DOOR OPERATES NORMALLY. REF MM 52 11 21 400 802 STEP 4. D G.  NO RIGGING OR ADJUSTMENT REQUIRED.
